# SDR AALA20030179

- Difficulty date: February 9, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT MOUNTED LIGHT AT SEAT 9D INOPERATIVE.  REPAIRED EMERGENCY EXIT SEAT LIGHT WIRE AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
